MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Tria? Firm; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Tria? Firm; stent, ureteral
Model Number M0061902110
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tria ureteral stent was used in a retrograde intrarenal surgery procedure in the left kidney.During the procedure, when the stent was inserted, it was noticed that the stent was torn and the coil was detached.The procedure was completed with another of the same device and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable event of stent torn material inside the patient.Device code a0501 captures the reportable event of coil detached inside the patient.
 
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable event of stent torn material inside the patient.Device code a0501 captures the reportable event of coil detached inside the patient.Block h11: investigation analysis upon receipt at our quality assurance laboratory, this tria ureteral stent underwent a thorough analysis.Visual and magnification analysis identified that the bladder coil was detached and the suture hole was torn until the tip.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of coil detachment of device or device component and stent torn material were defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the bladder coil including the tip and is removed using excess force, the stent can get detached/separated and torn during the preparation affecting the performance of the device.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.

Brand Name
Tria? Firm
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50211005
Report Number2124215-2026-42950
Device Sequence Number17670017
Product Code FAD
UDI-Device Identifier08714729937777
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902110
Device Catalogue NumberM0061902110
Device Lot Number0038412499
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale